Subjects -> MATHEMATICS (Total: 1013 journals)
    - APPLIED MATHEMATICS (92 journals)
    - GEOMETRY AND TOPOLOGY (23 journals)
    - MATHEMATICS (714 journals)
    - MATHEMATICS (GENERAL) (45 journals)
    - NUMERICAL ANALYSIS (26 journals)
    - PROBABILITIES AND MATH STATISTICS (113 journals)

MATHEMATICS (714 journals)            First | 1 2 3 4     

Showing 601 - 538 of 538 Journals sorted alphabetically
Results in Control and Optimization     Open Access  
Results in Mathematics     Hybrid Journal  
Results in Nonlinear Analysis     Open Access  
Review of Symbolic Logic     Full-text available via subscription   (Followers: 2)
Reviews in Mathematical Physics     Hybrid Journal   (Followers: 1)
Revista Baiana de Educação Matemática     Open Access  
Revista Bases de la Ciencia     Open Access  
Revista BoEM - Boletim online de Educação Matemática     Open Access  
Revista Colombiana de Matemáticas     Open Access   (Followers: 1)
Revista de Ciencias     Open Access  
Revista de Educación Matemática     Open Access  
Revista de la Escuela de Perfeccionamiento en Investigación Operativa     Open Access  
Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales. Serie A. Matematicas     Partially Free  
Revista de Matemática : Teoría y Aplicaciones     Open Access   (Followers: 1)
Revista Digital: Matemática, Educación e Internet     Open Access  
Revista Electrónica de Conocimientos, Saberes y Prácticas     Open Access  
Revista Integración : Temas de Matemáticas     Open Access  
Revista Internacional de Sistemas     Open Access  
Revista Latinoamericana de Etnomatemática     Open Access  
Revista Latinoamericana de Investigación en Matemática Educativa     Open Access  
Revista Matemática Complutense     Hybrid Journal  
Revista REAMEC : Rede Amazônica de Educação em Ciências e Matemática     Open Access  
Revista SIGMA     Open Access  
Ricerche di Matematica     Hybrid Journal  
RMS : Research in Mathematics & Statistics     Open Access  
Royal Society Open Science     Open Access   (Followers: 7)
Russian Journal of Mathematical Physics     Full-text available via subscription  
Russian Mathematics     Hybrid Journal  
Sahand Communications in Mathematical Analysis     Open Access  
Sampling Theory, Signal Processing, and Data Analysis     Hybrid Journal  
São Paulo Journal of Mathematical Sciences     Hybrid Journal  
Science China Mathematics     Hybrid Journal   (Followers: 1)
Science Progress     Full-text available via subscription   (Followers: 1)
Sciences & Technologie A : sciences exactes     Open Access  
Selecta Mathematica     Hybrid Journal   (Followers: 1)
SeMA Journal     Hybrid Journal  
Semigroup Forum     Hybrid Journal   (Followers: 1)
Set-Valued and Variational Analysis     Hybrid Journal  
SIAM Journal on Applied Mathematics     Hybrid Journal   (Followers: 11)
SIAM Journal on Computing     Hybrid Journal   (Followers: 11)
SIAM Journal on Control and Optimization     Hybrid Journal   (Followers: 18)
SIAM Journal on Discrete Mathematics     Hybrid Journal   (Followers: 8)
SIAM Journal on Financial Mathematics     Hybrid Journal   (Followers: 3)
SIAM Journal on Mathematics of Data Science     Hybrid Journal   (Followers: 1)
SIAM Journal on Matrix Analysis and Applications     Hybrid Journal   (Followers: 3)
SIAM Journal on Optimization     Hybrid Journal   (Followers: 12)
Siberian Advances in Mathematics     Hybrid Journal  
Siberian Mathematical Journal     Hybrid Journal  
Sigmae     Open Access  
SILICON     Hybrid Journal  
SN Partial Differential Equations and Applications     Hybrid Journal  
Soft Computing     Hybrid Journal   (Followers: 7)
Statistics and Computing     Hybrid Journal   (Followers: 14)
Stochastic Analysis and Applications     Hybrid Journal   (Followers: 3)
Stochastic Partial Differential Equations : Analysis and Computations     Hybrid Journal   (Followers: 2)
Stochastic Processes and their Applications     Hybrid Journal   (Followers: 6)
Stochastics and Dynamics     Hybrid Journal   (Followers: 2)
Studia Scientiarum Mathematicarum Hungarica     Full-text available via subscription   (Followers: 1)
Studia Universitatis Babeș-Bolyai Informatica     Open Access  
Studies In Applied Mathematics     Hybrid Journal   (Followers: 1)
Studies in Mathematical Sciences     Open Access   (Followers: 1)
Superficies y vacio     Open Access  
Suska Journal of Mathematics Education     Open Access   (Followers: 1)
Swiss Journal of Geosciences     Hybrid Journal   (Followers: 1)
Synthesis Lectures on Algorithms and Software in Engineering     Full-text available via subscription   (Followers: 2)
Synthesis Lectures on Mathematics and Statistics     Full-text available via subscription   (Followers: 1)
Tamkang Journal of Mathematics     Open Access  
Tatra Mountains Mathematical Publications     Open Access  
Teaching Mathematics     Full-text available via subscription   (Followers: 10)
Teaching Mathematics and its Applications: An International Journal of the IMA     Hybrid Journal   (Followers: 4)
Teaching Statistics     Hybrid Journal   (Followers: 8)
Technometrics     Full-text available via subscription   (Followers: 8)
The Journal of Supercomputing     Hybrid Journal   (Followers: 1)
The Mathematica journal     Open Access  
The Mathematical Gazette     Full-text available via subscription   (Followers: 1)
The Mathematical Intelligencer     Hybrid Journal  
The Ramanujan Journal     Hybrid Journal  
The VLDB Journal     Hybrid Journal   (Followers: 2)
Theoretical and Mathematical Physics     Hybrid Journal   (Followers: 7)
Theory and Applications of Graphs     Open Access  
Topological Methods in Nonlinear Analysis     Full-text available via subscription  
Transactions of the London Mathematical Society     Open Access   (Followers: 1)
Transformation Groups     Hybrid Journal  
Turkish Journal of Mathematics     Open Access  
Ukrainian Mathematical Journal     Hybrid Journal  
Uniciencia     Open Access  
Uniform Distribution Theory     Open Access  
Unisda Journal of Mathematics and Computer Science     Open Access  
Unnes Journal of Mathematics     Open Access   (Followers: 1)
Unnes Journal of Mathematics Education     Open Access   (Followers: 2)
Unnes Journal of Mathematics Education Research     Open Access   (Followers: 1)
Ural Mathematical Journal     Open Access  
Vestnik Samarskogo Gosudarstvennogo Tekhnicheskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki     Open Access  
Vestnik St. Petersburg University: Mathematics     Hybrid Journal  
VFAST Transactions on Mathematics     Open Access   (Followers: 1)
Vietnam Journal of Mathematics     Hybrid Journal  
Vinculum     Full-text available via subscription  
Visnyk of V. N. Karazin Kharkiv National University. Ser. Mathematics, Applied Mathematics and Mechanics     Open Access   (Followers: 2)
Water SA     Open Access   (Followers: 1)
Water Waves     Hybrid Journal  
Zamm-Zeitschrift Fuer Angewandte Mathematik Und Mechanik     Hybrid Journal   (Followers: 1)
ZDM     Hybrid Journal   (Followers: 2)
Zeitschrift für angewandte Mathematik und Physik     Hybrid Journal   (Followers: 2)
Zeitschrift fur Energiewirtschaft     Hybrid Journal  
Zetetike     Open Access  

  First | 1 2 3 4     

Similar Journals
Journal Cover
Stochastic Analysis and Applications
Journal Prestige (SJR): 0.453
Citation Impact (citeScore): 1
Number of Followers: 3  
 
Hybrid Journal Hybrid journal   * Containing 3 Open Access Open Access article(s) in this issue *
ISSN (Print) 0736-2994 - ISSN (Online) 1532-9356
Published by Taylor and Francis Homepage  [2648 journals]
  • On the Ayed-Kuo stochastic integration for anticipating integrands

    • Free pre-print version: Loading...

      Authors: Marc Jornet
      Pages: 1 - 25
      Abstract: .

      Citation: Stochastic Analysis and Applications
      PubDate: 2022-08-07T02:10:41Z
      DOI: 10.1080/07362994.2022.2104730
       
  • Backward doubly stochastic differential equations with discontinuous and
           stochastic linear growth generator

    • Free pre-print version: Loading...

      Authors: Jean-Marc Owo
      Pages: 1 - 16
      Abstract: .

      Citation: Stochastic Analysis and Applications
      PubDate: 2022-08-05T05:00:38Z
      DOI: 10.1080/07362994.2022.2104314
       
  • The stochastic p-Laplace equation on

    • Free pre-print version: Loading...

      Authors: Kerstin Schmitz, Aleksandra Zimmermann
      Pages: 1 - 26
      Abstract: .

      Citation: Stochastic Analysis and Applications
      PubDate: 2022-07-15T04:43:03Z
      DOI: 10.1080/07362994.2022.2091600
       
  • Analysis of stock index with a generalized BN-S model: an approach based
           on machine learning and fuzzy parameters

    • Free pre-print version: Loading...

      Authors: Xianfei Hui, Baiqing Sun, Hui Jiang, Indranil SenGupta
      Pages: 1 - 20
      Abstract: .

      Citation: Stochastic Analysis and Applications
      PubDate: 2022-07-11T10:32:14Z
      DOI: 10.1080/07362994.2022.2094960
       
  • Mathematical modeling of smoking habits in the society

    • Free pre-print version: Loading...

      Authors: I. R. Sofia, Mini Ghosh
      Pages: 1 - 20
      Abstract: .

      Citation: Stochastic Analysis and Applications
      PubDate: 2022-07-09T04:17:37Z
      DOI: 10.1080/07362994.2022.2093223
       
  • Modeling social media addiction with case detection and treatment

    • Free pre-print version: Loading...

      Authors: G. Madhan Kumar, M. Mullai
      Pages: 1 - 32
      Abstract: .

      Citation: Stochastic Analysis and Applications
      PubDate: 2022-06-26T03:49:54Z
      DOI: 10.1080/07362994.2022.2087677
       
  • A Wasserstein coupled particle filter for multilevel estimation

    • Free pre-print version: Loading...

      Authors: Marco Ballesio, Ajay Jasra, Erik von Schwerin, Raúl Tempone
      Pages: 1 - 40
      Abstract: .

      Citation: Stochastic Analysis and Applications
      PubDate: 2022-06-19T04:26:19Z
      DOI: 10.1080/07362994.2022.2081181
       
  • Existence and uniqueness of solutions of nonlinear fractional stochastic
           differential systems with nonlocal functional boundary conditions

    • Free pre-print version: Loading...

      Authors: Ouaddah Abdelhamid, John R. Graef, Abdelghani Ouahab
      Pages: 1 - 21
      Abstract: .

      Citation: Stochastic Analysis and Applications
      PubDate: 2022-06-07T11:14:28Z
      DOI: 10.1080/07362994.2022.2078839
       
  • Higher-order robust attractors for stochastic retarded degenerate
           parabolic equations

    • Free pre-print version: Loading...

      Authors: Qiangheng Zhang
      Pages: 1 - 31
      Abstract: .

      Citation: Stochastic Analysis and Applications
      PubDate: 2022-06-02T03:16:56Z
      DOI: 10.1080/07362994.2022.2080706
       
  • Irregular barrier reflected BSDEs driven by a Lévy process

    • Free pre-print version: Loading...

      Authors: Mohamed Marzougue, Mohamed El Otmani
      Pages: 1 - 18
      Abstract: .

      Citation: Stochastic Analysis and Applications
      PubDate: 2022-05-30T05:56:39Z
      DOI: 10.1080/07362994.2022.2079529
       
  • Parameter-dependent filtering of Gaussian processes in Hilbert spaces

    • Free pre-print version: Loading...

      Authors: V. Kubelka, B. Maslowski, O. Týbl
      Pages: 1 - 19
      Abstract: .

      Citation: Stochastic Analysis and Applications
      PubDate: 2022-05-29T03:42:32Z
      DOI: 10.1080/07362994.2022.2080078
       
  • Gaussian fluctuation for spatial average of super-Brownian motion

    • Free pre-print version: Loading...

      Authors: Zenghu Li, Fei Pu
      Pages: 1 - 18
      Abstract: .

      Citation: Stochastic Analysis and Applications
      PubDate: 2022-05-28T12:30:11Z
      DOI: 10.1080/07362994.2022.2079530
       
  • Lipschitz continuity in the Hurst index of the solutions of fractional
           stochastic volterra integro-differential equations

    • Free pre-print version: Loading...

      Authors: Nguyen Tien Dung, Ta Cong Son
      Pages: 1 - 20
      Abstract: .

      Citation: Stochastic Analysis and Applications
      PubDate: 2022-05-24T04:25:54Z
      DOI: 10.1080/07362994.2022.2075385
       
  • Well-posedness and averaging principle of McKean-Vlasov SPDEs driven by
           cylindrical α-stable process

    • Free pre-print version: Loading...

      Authors: Mengyuan Kong, Yinghui Shi, Xiaobin Sun
      Pages: 1 - 21
      Abstract: .

      Citation: Stochastic Analysis and Applications
      PubDate: 2022-05-13T04:37:43Z
      DOI: 10.1080/07362994.2022.2071739
       
  • Approximate controllability for Hilfer fractional stochastic evolution
           inclusion with nonlocal conditions

    • Free pre-print version: Loading...

      Authors: Xuemei Li, Xinge Liu
      Pages: 1 - 25
      Abstract: .

      Citation: Stochastic Analysis and Applications
      PubDate: 2022-05-12T05:20:28Z
      DOI: 10.1080/07362994.2022.2071738
       
  • A note on regularity property of stochastic convolutions for a class of
           functional differential equations

    • Free pre-print version: Loading...

      Authors: Kai Liu
      Pages: 1 - 16
      Abstract: .

      Citation: Stochastic Analysis and Applications
      PubDate: 2022-05-01T04:24:42Z
      DOI: 10.1080/07362994.2022.2068580
       
  • A note on the stochastic version of the Gronwall lemma

    • Free pre-print version: Loading...

      Authors: Cloud Makasu
      Pages: 1 - 4
      Abstract: .

      Citation: Stochastic Analysis and Applications
      PubDate: 2022-04-28T05:46:00Z
      DOI: 10.1080/07362994.2022.2068579
       
  • Carathéodory approximate solutions for a class of perturbed reflected
           stochastic differential equations with irregular coefficients

    • Free pre-print version: Loading...

      Authors: Kamal Hiderah, Mohamed Bourza
      Pages: 1 - 22
      Abstract: .

      Citation: Stochastic Analysis and Applications
      PubDate: 2022-04-24T05:26:28Z
      DOI: 10.1080/07362994.2022.2064306
       
  • Hilbert–Schmidt regularity of symmetric integral operators on bounded
           domains with applications to SPDE approximations

         This is an Open Access Article Open Access Article

    • Free pre-print version: Loading...

      Authors: Mihály Kovács, Annika Lang, Andreas Petersson
      Pages: 1 - 27
      Abstract: .

      Citation: Stochastic Analysis and Applications
      PubDate: 2022-04-18T04:50:55Z
      DOI: 10.1080/07362994.2022.2053541
       
  • The harmonic mean formula for random processes

    • Free pre-print version: Loading...

      Authors: Krzysztof Bisewski, Enkelejd Hashorva, Georgiy Shevchenko
      Pages: 1 - 13
      Abstract: .

      Citation: Stochastic Analysis and Applications
      PubDate: 2022-04-04T06:30:20Z
      DOI: 10.1080/07362994.2022.2055574
       
  • Strong convergence of the Euler-Maruyama approximation for SDEs with
           unbounded drift

         This is an Open Access Article Open Access Article

    • Free pre-print version: Loading...

      Authors: Akli O. L. Babi, Moustapha Dieye, Olivier Menoukeu Pamen
      Pages: 1 - 19
      Abstract: .

      Citation: Stochastic Analysis and Applications
      PubDate: 2022-03-23T05:34:45Z
      DOI: 10.1080/07362994.2022.2047726
       
  • Weak mean attractor and periodic measure for stochastic lattice systems
           driven by Lévy noises

    • Free pre-print version: Loading...

      Authors: Zhang Chen, Dandan Yang, Shitao Zhong
      Pages: 1 - 36
      Abstract: .

      Citation: Stochastic Analysis and Applications
      PubDate: 2022-03-09T04:58:41Z
      DOI: 10.1080/07362994.2022.2038624
       
  • REDACS: Regional emergency-driven adaptive cluster sampling for effective
           COVID-19 management

         This is an Open Access Article Open Access Article

    • Free pre-print version: Loading...

      Authors: M. Stehlík, J. Kiseľák, A. Dinamarca, E. Alvarado, F. Plaza, F.A. Medina, S. Stehlíková, J. Marek, B. Venegas, A. Gajdoš, Y. Li, S. Katuščák, A. Bražinová, E. Zeintl, Y. Lu
      Pages: 1 - 35
      Abstract: .

      Citation: Stochastic Analysis and Applications
      PubDate: 2022-02-25T04:21:05Z
      DOI: 10.1080/07362994.2022.2033126
       
  • Statistical inference for a stochastic wave equation with
           Malliavin–Stein method

    • Free pre-print version: Loading...

      Authors: Francisco Delgado-Vences, Jose Julian Pavon-Español
      Pages: 1 - 27
      Abstract: .

      Citation: Stochastic Analysis and Applications
      PubDate: 2022-02-02T06:25:30Z
      DOI: 10.1080/07362994.2022.2029712
       
  • On the fractional stochastic integration for random non-smooth integrands

    • Free pre-print version: Loading...

      Authors: Nikolai Dokuchaev
      Pages: 1 - 22
      Abstract: .

      Citation: Stochastic Analysis and Applications
      PubDate: 2022-02-02T06:23:24Z
      DOI: 10.1080/07362994.2022.2029711
       
  • Stochastic applications of Caputo-type convolution operators with
           nonsingular kernels

    • Free pre-print version: Loading...

      Authors: Luisa Beghin, Michele Caputo
      Pages: 1 - 17
      Abstract: .

      Citation: Stochastic Analysis and Applications
      PubDate: 2022-01-27T05:35:06Z
      DOI: 10.1080/07362994.2021.2021091
       
  • Gaussian and hermite Ornstein–Uhlenbeck processes

    • Free pre-print version: Loading...

      Authors: Khalifa Es-Sebaiy
      Pages: 1 - 30
      Abstract: .

      Citation: Stochastic Analysis and Applications
      PubDate: 2022-01-13T05:02:57Z
      DOI: 10.1080/07362994.2021.2022495
       
 
JournalTOCs
School of Mathematical and Computer Sciences
Heriot-Watt University
Edinburgh, EH14 4AS, UK
Email: journaltocs@hw.ac.uk
Tel: +00 44 (0)131 4513762
 


Your IP address: 3.229.124.74
 
Home (Search)
API
About JournalTOCs
News (blog, publications)
JournalTOCs on Twitter   JournalTOCs on Facebook

JournalTOCs © 2009-